Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Can one take Flaxseed if on hypertension medication?

Hi Doctor I have a query on flaxseed, my mom is on hypertension medication and i read from website that if someone is taking hypertension medication, she cant take flaxseed? Can I have your advice on this pls. WWW.WWWW.WW Thanks Grace
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
In fact it is not so.
Flax seeds can cause lowering of blood pressure.
So if a person is taking anti hypertensive Medicines,his blood pressure may go down too low if he is taking it together with flax seeds.
There is nothing to get alarmed about it.
Keep giving flax seeds to your mother along with other anti hypertensive medications and keep a watch on the blood pressure.
Whenever you feel that te blood pressure reading is hovering on lower side,you may consult your doctor and revise the dose of anti hypertensive medications.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor